# SDR 07FDEA00451

- Difficulty date: February 12, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AGA7026503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TUNNEL AREA, LONGERON 38R AT STA 1863 FOUND CRACKED.   REPAIRED AS PER SRM 53-10-00 VOLUME I, FIGURE 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
